Loading [MathJax]/jax/output/CommonHTML/jax.js
Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Zametki, 1994, Volume 55, Issue 3, Pages 96–108 (Mi mzm2166)  

This article is cited in 5 scientific papers (total in 5 papers)

On an integral equation of the form u(x)=F(x)+G(x,ξ)u(n2)/2+(ξ)dξ/u(n2)/2+(ξ)dξ for n=2 and n=3

V. P. Maslov

M. V. Lomonosov Moscow State University, Faculty of Physics
References:
English version:
Mathematical Notes, 1994, Volume 55, Issue 3, Pages 302–311
DOI: https://doi.org/10.1007/BF02110785
Bibliographic databases:
Language: Russian
Citation: V. P. Maslov, “On an integral equation of the form u(x)=F(x)+G(x,ξ)u(n2)/2+(ξ)dξ/u(n2)/2+(ξ)dξ for n=2 and n=3”, Mat. Zametki, 55:3 (1994), 96–108; Math. Notes, 55:3 (1994), 302–311
Citation in format AMSBIB
\Bibitem{Mas94}
\by V.~P.~Maslov
\paper On an integral equation of the form
$u(x)=F(x)+\int G(x,\xi)u_+^{(n-2)/2}(\xi)\,d\xi/\int u_+^{(n-2)/2}(\xi)\,d\xi$ for $n=2$ and $n=3$
\jour Mat. Zametki
\yr 1994
\vol 55
\issue 3
\pages 96--108
\mathnet{http://mi.mathnet.ru/mzm2166}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1296205}
\zmath{https://zbmath.org/?q=an:0827.45003}
\transl
\jour Math. Notes
\yr 1994
\vol 55
\issue 3
\pages 302--311
\crossref{https://doi.org/10.1007/BF02110785}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1994QE41300010}
Linking options:
  • https://www.mathnet.ru/eng/mzm2166
  • https://www.mathnet.ru/eng/mzm/v55/i3/p96
  • This publication is cited in the following 5 articles:
    1. V. P. Maslov, “Taking parastatistical corrections to the Bose–Einstein distribution into account in the quantum and classical cases”, Theoret. and Math. Phys., 172:3 (2012), 1289–1299  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib
    2. Maslov V.P., “Bose Condensate in the D-Dimensional Case, in Particular, for D=2”, Russ. J. Math. Phys., 19:3 (2012), 317–323  crossref  isi
    3. V. P. Maslov, A. S. Mishchenko, “Quasi-classical asymptotics of quasi-particles”, Sb. Math., 189:6 (1998), 901–930  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. V. P. Maslov, A. E. Ruuge, “Some identities for the integro-differential equations describing quasiparticles on an isoenergetic surface”, Math. Notes, 60:5 (1996), 519–530  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. V. P. Maslov, “Semiclassical asymptotics of the eigenfunctions of the Schrödinger-Hartree equation. New form of classical self-consistent field”, Theoret. and Math. Phys., 99:1 (1994), 484–493  mathnet  crossref  mathscinet  zmath  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические заметки Mathematical Notes
    Statistics & downloads:
    Abstract page:440
    Full-text PDF :123
    References:88
    First page:5
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025